# SDR USAASB03118

- Difficulty date: July 20, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 210310005
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LEFT OVERWING HATCH EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND A BLOWN FUSE IN POWER SUPPLY M1134 AND A BAD PLUG ON THE EMERGENCY SIGN.  REPLACED FUSE AND PLUG.  OPS CHECK GOOD.  (M)
